I am 19 years old and after masturbating/intercourse i get the urge to go to the bathroom immediately afterwards, however it is not the same feeling as i get when i normally need to urinate, slightly more uncomfortable. When it is harder to pee than usual, i need to force it out and it comes out at a high velocity bot not a large volume (as if the radius of the tube has been decreased so the flow rate has to be increase to release the same volume as when i regularly urinate.) It is an uncomfortable feeling when i am doing this and i quite often spend a long time on the toilet as it feels though i can not completely empty my bladder and that when i think i am finished a small amount may leak out and i quite often need to cotinue going to the bathroom frequently. When i am urinating and after wards there is a slight pain/uncomfartable feeling that seems to inside my penis, feeling like it is coming from the tube in which my urine flows. This as only occured once or twice having not recently ejaculated. I was mainly looking for some suggestions of what could be occuring and wether this is something that may put my health at risk if i don't get it checked up by a doctor. Thank you
Thank you for your question. This is not related at all to the specifics of this forum, but I will address your questions.
Firstly, I would urge you to practice safer sex practices by utilizing condoms. Secondly, during erections it is difficult to urinate because 1) the urethra becomes constricted and 2) the internal urinary sphincter prevents urine from exiting the bladder during coitus.
Finally, consuming too much protein may have an adverse affect on your kidneys. Diets high in protein can force your kidneys into flushing toxic ketones from your body at an increased rate causing dehydration. Dehydration puts stress on your kidneys and heart.
Ashutosh (Ash) Tewari, MD
This forum is for information only. The contents, such as graphics, images, text, quoted information and all other materials ("Content") are provided for reference only, do not claim to be complete or exhaustive or to be applicable to any particular individual's medical condition. Users should always consult with a qualified and licensed physician or other medical care provider. Users are warned to follow the advice of their physicians without delay regardless of anything read in this forum. The Weill Cornell Prostate Cancer Institute assumes no duty to correct or update the Content nor to resolve or clarify any inconsistent information which may be a part of the Content. Reliance on any Content is solely at the User's risk. This forum may contain health or medically related materials considered sexually explicit. Users are warned that if they may be offended by such Content, an alternate source of information should be found. Publication of information or reference in forum to specific sources such as specific products, procedures, physicians, treatments, or diagnoses are for information only and are not endorsements of the Weill Cornell Prostate Cancer Institute.
Sorry I also forgot to add that I tend to get thirsty quite easily and drink a large amount of water causing me to urinate very frequently. However this only seems to occur when I train alot. I train anywhere from 2 - 8 hours a week doing mixed martial arts. I have a diet very high in protein(150-200g a day and i am also taking creatine monohydrate.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.